# SDR SWAA2022101046635

- Difficulty date: September 4, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: 141A550225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS 294.5 RBL 11 WL 208.1 AT FWD GALLEY AREA 2022-486065 / [01] TOOL USED CALIPER P/N 500-196-30; S/N 14333669 CAL DUE DATE 14-JUN-23; DEPTH GAGE P/N 20915A21; S/N 009295 CAL DUE DATE 03 JUL 23.;[02] REFER TO FAULT TTG8Q00ELB7L WHERE EA 22-153-02804 WAS ADDED AS A SUBTASK.;[03] REFER TO FAULT TTG8Q00ELB7L WHERE EA 22-153-02804 WAS ADDED AS A SUBTASK.
